# SDR SWAA2013010711217

- Difficulty date: January 5, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 36,930 hours, 25,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 EXIT SIGN MISSING.  INSTALLED MISSING LENS ON R-1 DOOR EXIT SIGN.
